On integration in Banach spaces, XII. Integration with respect to polymeasures

Ivan Dobrakov

Czechoslovak Mathematical Journal (1990)

  • Volume: 40, Issue: 3, page 424-440
  • ISSN: 0011-4642

How to cite

top

Dobrakov, Ivan. "On integration in Banach spaces, XII. Integration with respect to polymeasures." Czechoslovak Mathematical Journal 40.3 (1990): 424-440. <http://eudml.org/doc/13864>.

@article{Dobrakov1990,
author = {Dobrakov, Ivan},
journal = {Czechoslovak Mathematical Journal},
keywords = {polymeasure; Banach spaces; Dobrakov integral; integration theory; monotone convergence theorem},
language = {eng},
number = {3},
pages = {424-440},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {On integration in Banach spaces, XII. Integration with respect to polymeasures},
url = {http://eudml.org/doc/13864},
volume = {40},
year = {1990},
}

TY - JOUR
AU - Dobrakov, Ivan
TI - On integration in Banach spaces, XII. Integration with respect to polymeasures
JO - Czechoslovak Mathematical Journal
PY - 1990
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 40
IS - 3
SP - 424
EP - 440
LA - eng
KW - polymeasure; Banach spaces; Dobrakov integral; integration theory; monotone convergence theorem
UR - http://eudml.org/doc/13864
ER -

References

top
  1. Diestel J., Sequences and Series in Banach Spaces, Graduate Texts in Mathematics 92, Springer-Verlag, New York-Berlin-Heidelberg-Tokyo, 1984. (1984) Zbl0542.46007MR0737004
  2. Diestel J., Faires B., 10.1090/S0002-9947-1974-0350420-8, Trans. Amer. Math. Soc. 198 (1974) 253 - 271. (198) Zbl0297.46034MR0350420DOI10.1090/S0002-9947-1974-0350420-8
  3. Diestel J., Uhl J. J., Vector Measures, Amer.Math. Soc. Surveys, No.75, Providence, 1977. (1977) Zbl0369.46039MR0453964
  4. Dobrakov I., On integration in Banach spaces, I, Czech. Math.J. 20 (95) (1970), 511 - 536. (1970) Zbl0215.20103MR0365138
  5. Dobrakov I., On integration in Banach spaces, II, Czech. Math. J. 20 (95) (1970), 680-695. (1970) Zbl0224.46050MR0365139
  6. Dobrakov I., On integration in Banach spaces, III, Czech. Math. J. 29 (104) (1979), 478-499. (1979) Zbl0429.28011MR0536071
  7. Dobrakov I., Onintegration in Banachs paces, IV, Czech. Math. J. 30 (105)(1980), 259-279. (1980) MR0566051
  8. Dobrakov I., On integration in Banach spaces, V, Czech. Math. J. 30 (105) (1980), 610-628. (1980) Zbl0506.28004MR0592324
  9. Dobrakov I., Morales P., On integration in Banach spaces, VI, Czech. Math. J. 35 (110) (1985), 173-187. (1985) Zbl0628.28007MR0787123
  10. Dobrakov I., On integration in Banach spaces, VII, Czech. Math. J. Zbl0674.28003
  11. Dobrakov I., On integration in Banach spaces, VIII (Polymeasures), Czech. Math. J. 37 (112) (1987), 487-506. (1987) Zbl0688.28002MR0904773
  12. Dobrakov I., On integration in Banach spaces, IX (Integration with respect to polymeasures), Czech. Math. J. 38 (113) (1988), 589-601. (1988) Zbl0688.28003MR0962903
  13. Dobrakov I., On integration in Banach spaces, X (Integration with respect to polymeasures), Czech. Math. J. 38 (113) (1988), 713-725. (1988) Zbl0688.28004
  14. Dobrakov I., On integration in Banach spaces, XI (Integration with respect to polymeasures), Czech. Math. J. 40 (115) (1990), 8-24. (1990) Zbl0793.28006MR1032359
  15. Dobrakov I.., Remarks on the integrability in Banach spaces, Math. Slovaca 56, 1986, 323-327. (1986) Zbl0635.28005MR0866632
  16. Dobrakov I., On extension of vector polymeasures, Czech. Math. J. 38 (113) (1988), 88-94. (1988) Zbl0688.28005MR0925943
  17. Dobrakov I., On representation of linear operators on C 0 ( T , X ) ., Czech. Math. J. 21 (96) (1971), 13-30. (1971) Zbl0225.47018MR0276804
  18. Dobrakov I., Representation of multilinear operators on X C 0 ( T i ) , Czech. Math. J. 39 (114) 1989, 288-302. (1989) Zbl0745.46048MR0992135
  19. Dobrakov I., Representation of multilinear operators on X C 0 ( T i , X i ) , I, Atti Sem. Mat. Fis. Univ. Modena. Zbl0745.46048MR1282332
  20. Dobrakov I., On submeasures, I, Dissertationes Math. 112, Warszawa, 1974. (1974) Zbl0292.28001MR0367140
  21. Dobrakov I., Farková J., On submeasures, II, Math. Slovaca 30 (1980), 65-81. (1980) Zbl0428.28001MR0568216
  22. Kelley J. L., Srinivasan T. P., On the Bochner integral, in: Vector and Operator Valued Measures and Applications, Edited by D. H. Tucker, H. B. Maynard, Academic Press, Inc., New York-London, 1973, 165-174. (1973) Zbl0293.28010MR0330408
  23. Kelley J. L., Srinivasan T. P., Measure and Integral, Volume I, Graduate Texts in Mathematics 116, Springer-Verlag, New York-Berlin-Heidelberg-London-Paris-Tokyo, 1986. (1986) Zbl0635.28001MR0918770
  24. Mitter S. K., Young S. K., Integration with respect to operator-valued measures with applications to quantum estimation theory, Annali Mat. Pura Appl. (IV), 137, 1984, 1 - 39. (1984) Zbl0551.28010MR0772250
  25. Swartz C., Integrability for the Dobrakov integral, Czech. Math. J. 30 (105) (1980), 640-646. (1980) Zbl0506.28005MR0592327
  26. Swartz C., Weak Fubini theorems for the Dobrakov integral, Czech. Math. J. 30 (105) (1980), 647-654. (1980) Zbl0506.28006MR0592328

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.